Turkish Journal of Mathematics
In this paper, we obtain some common fixed point theorems for pairs of fuzzy mappings in left K-sequentially complete quasi-pseudo-metric spaces and right K-sequentially complete quasi-pseudo-metric spaces, respectively. Well-known theorems are special cases of our results.
Fuzzy mapping; Fixed point; Quasi-pseudo-metric; Left K-sequentially complete; Right K-sequentially complete
ŞAHİN, İLKER; KARAYILAN, HAKAN; and TELCİ, MUSTAFA (2005) "Common Fixed Point Theorems for Fuzzy Mappings in Quasi-Pseudo-Metric Spaces," Turkish Journal of Mathematics: Vol. 29: No. 2, Article 3. Available at: https://journals.tubitak.gov.tr/math/vol29/iss2/3